# SDR IPXA2022120609911

- Difficulty date: December 4, 2022
- Submitted: December 6, 2022
- Operation: Air carrier
- Aircraft: N580UP
- Make and model: Boeing 747428F
- Aircraft serial: 25632
- Aircraft time: 113,433 hours, 19,411 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Actuator
- Part number: 65B0150423
- Part serial: SHL099
- Condition: Faulted
- Location: Body Mlg Truck
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK DUE TO GEAR TILT CAUTION ILLUMINATED AFTER TAKEOFF, ALSO GEAR TILT STATUS MSG ILL. INSPECTED PROCESS DURING L/H BODY GEAR TILT ACTUATOR INSTALLATION & SERVICING METHODS IAW AMM 32-13-15-404-010.FOLLOWED ALL STEP MEASUREMENT FOR INSTALLATION.
